Panadol Cold & Flu Extra Hot Remedy必理痛特強傷風感冒熱飲

Panadol Cold & Flu Extra Hot Remedy Description

Manufacturer:

GSK Consumer

Distributor:

DKSH
/
Agencia Lei Va Hong
Full Prescribing Info
Description
Each sachet contains acetaminophen 1000 mg, ascorbic acid 40 mg and phenylephrine HCl 10 mg.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in